Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 316092, 12 pages
http://dx.doi.org/10.1155/2015/316092
Research Article

Epidemic Spreading Characteristics and Immunity Measures Based on Complex Network with Contact Strength and Community Structure

1College of Information System and Management, National University of Defense Technology, Changsha, Hunan 410073, China
2College of Electronic Science and Engineering, National University of Defense Technology, Changsha, Hunan 410073, China

Received 3 July 2015; Accepted 22 October 2015

Academic Editor: Xiaobo Qu

Copyright © 2015 Xueting Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueting Zhang, Bingfeng Ge, Qi Wang, Jiang Jiang, Hanlin You, and Yingwu Chen, “Epidemic Spreading Characteristics and Immunity Measures Based on Complex Network with Contact Strength and Community Structure,” Mathematical Problems in Engineering, vol. 2015, Article ID 316092, 12 pages, 2015. https://doi.org/10.1155/2015/316092.